# SDR SWAA2023022294676

- Difficulty date: January 24, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS792 RBL21.80 AND WL156 AT AFT CARGO COMPARTMENT 2023-83622<[01] REPLACED PLATE LOCATED BS792 RBL21.80 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED PLATE LOCATED BS792 RBL21.80 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.
